# SDR FDEA201503130902

- Difficulty date: March 13, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 249 hours, 13,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005SFSDA
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM Y1959 BETWEEN FRAME 48 & 52 HAS SEVERAL ELONGATED SCREW HOLES.  FABRICATED NEW SEAT TRACK IAW SRM 53-10-16-201.  INSTALLED SEAT TRACK IAW SRM 51-40-21.  APPLIED TOP COAT IAW SRM 51-23-10 & DWG A53810087.
